Research article Special Issues

Strong and weak measurable optimal controls

  • Received: 11 November 2020 Accepted: 24 February 2021 Published: 03 March 2021
  • MSC : 49K15

  • Sufficient conditions for weak and strong minima in an optimal control problem of Lagrange are provided. This sufficiency theory is applicable for problems containing fixed end-points, nonlinear dynamics, nonlinear isoperimetric inequality and equality constraints together with nonlinear mixed time-state-control pointwise inequality and equality restrictions. The presence of purely measurable optimal controls is a fundamental component of this theory.

    Citation: Gerardo Sánchez Licea. Strong and weak measurable optimal controls[J]. AIMS Mathematics, 2021, 6(5): 4958-4978. doi: 10.3934/math.2021291

    Related Papers:

  • Sufficient conditions for weak and strong minima in an optimal control problem of Lagrange are provided. This sufficiency theory is applicable for problems containing fixed end-points, nonlinear dynamics, nonlinear isoperimetric inequality and equality constraints together with nonlinear mixed time-state-control pointwise inequality and equality restrictions. The presence of purely measurable optimal controls is a fundamental component of this theory.



    加载中


    [1] W. Alt, U. Felgenhauer, M. Seydenschwanz, Euler discretization for a class of nonlinear optimal control problems with control appearing linearly, Comput. Optim. Appl., 69 (2018), 825–856. doi: 10.1007/s10589-017-9969-7
    [2] J. A. Becerril, J. F. Rosenblueth, Necessity for isoperimetric inequality constraints, Discrete Contin. Dyn. Syst., 37 (2017), 1129–1158. doi: 10.3934/dcds.2017047
    [3] J. A. Becerril, J. F. Rosenblueth, The importance of being normal, regular and proper in the calculus of variations, J. Optim. Theory Appl., 172 (2017), 759–773. doi: 10.1007/s10957-017-1070-y
    [4] M. H. A. Biswas, M. R. de Pinho, A maximum principle for optimal control problems with state and mixed constraints, ESAIM: COCV, 21 (2015), 939–957. doi: 10.1051/cocv/2014047
    [5] K. L. Cortez, J. F. Rosenblueth, Normality and uniqueness of Lagrange multipliers, DCDS, 38 (2018), 3169–3188. doi: 10.3934/dcds.2018138
    [6] K. L. Cortez, J. F. Rosenblueth, The broken link between normality and regularity in the calculus of variations, Syst. Control Lett., 124 (2019), 27–32. doi: 10.1016/j.sysconle.2018.12.003
    [7] A. V. Dmitruk, Quadratic conditions for the Pontryagin minimum in an optimal control problem linear with respect to the control. I. Decoding theorem, Math. USSR Izvestiya, 28 (1987), 275–303. doi: 10.1070/IM1987v028n02ABEH000882
    [8] M. R. Hestenes, Calculus of Variations and Optimal Control Theory, New York: John Wiley, 1966.
    [9] P. D. Loewen, Second-order sufficiency criteria and local convexity for equivalent problems in the calculus of variations, J. Math. Anal. Appl., 146 (1990), 512–522. doi: 10.1016/0022-247X(90)90321-6
    [10] P. D. Loewen, R. T. Rockafellar, Optimal control of unbounded differential inclusions, SIAM J. Control. Optim., 32 (1994), 442–470. doi: 10.1137/S0363012991217494
    [11] P. D. Loewen, H. Zheng, Generalized conjugate points for optimal control problems, Nonlinear Anal.: Theory Methods Appl., 22 (1994), 771–791. doi: 10.1016/0362-546X(94)90226-7
    [12] E. N. Mahmudov, Optimal control of higher order differential inclusions with functional constraints, ESAIM: COCV, 26 (2020), 37. doi: 10.1051/cocv/2019018
    [13] K. Malanowski, Sufficient optimality conditions for optimal control subject to state constraints, SIAM J. Control. Optim., 35 (1997), 205–227. doi: 10.1137/S0363012994267637
    [14] K. Malanowski, H. Maurer, S. Pickenhain, Second order sufficient conditions for state-constrained optimal control problems, J. Optim. Theory. Appl., 123 (2004), 595–617. doi: 10.1007/s10957-004-5725-0
    [15] H. Maurer, First and second order sufficient optimality conditions in mathematical programming and optimal control, In: H. Konig, B. Korte, K. Ritter, Mathematical Programming at Oberwolffach, Berlin: Springer, 14 (1981), 163–177.
    [16] H. Maurer, H. J. Oberle, Second order sufficient conditions for optimal control problems with free final time: The Riccati approach, SIAM J. Optim. Theory. Appl., 41 (2002), 380–403.
    [17] H. Maurer, S. Pickenhain, Second order sufficient conditions for control problems with mixed control-state constraints, J. Optim. Theory. Appl., 86 (1995), 649–667. doi: 10.1007/BF02192163
    [18] H. Maurer, S. Pickenhain, Sufficient conditions and sensitivity analysis for economic control problems, Ann. Oper. Res., 88 (1999), 3–14. doi: 10.1023/A:1018942732605
    [19] A. A. Milyutin, N. P. Osmolovskii, Calculus of Variations and Optimal Control, American Mathematical Society, Providence, Rhode Island, 1998.
    [20] B. S. Mordukhovich, D. Wang, Optimal control of semilinear unbounded evolution inclusions with functional constraints, J. Optim. Theory Appl., 167 (2015), 821–841. doi: 10.1007/s10957-013-0301-0
    [21] N. P. Osmolovskii, Second order sufficient conditions for an extremum in optimal control, Control Cybern., 31 (2002), 803–831.
    [22] N. P. Osmolovskii, Second-order sufficient optimality conditions for control problems with linearly independent gradients of control constraints, ESAIM: COCV, 18 (2012), 452–482. doi: 10.1051/cocv/2011101
    [23] N. P. Osmolovskii, V. M. Veliov, Metric sub-regularity in optimal control of affine problems with free end state, ESAIM: COCV, 26 (2020), 47. doi: 10.1051/cocv/2019046
    [24] M. R. de Pinho, J. F. Rosenblueth, Mixed constraints in optimal control: An implicit function theorem approach, IMA J. Math. Control Inf., 24 (2007), 197–218. doi: 10.1093/imamci/dnl008
    [25] J. F. Rosenblueth, Systems with time delays in the calculus of variations: A variational approach, IMA J. Math. Control Inf., 5 (1988), 125–145. doi: 10.1093/imamci/5.2.125
    [26] J. F. Rosenblueth, Variational conditions and conjugate points for the fixed-endpoint control problem, IMA J. Math. Control Inf., 16 (1999), 147–163. doi: 10.1093/imamci/16.2.147
    [27] J. F. Rosenblueth, G. Sánchez Licea, A direct sufficiency proof for a weak minimum in optimal control, Appl. Math. Sci., 4 (2010), 253–269.
    [28] J. F. Rosenblueth, G. Sánchez Licea, Essential boundedness and singularity in optimal control, J. Dyn. Control Syst., 27 (2021), 87–105. doi: 10.1007/s10883-020-09482-6
    [29] G. Sánchez Licea, Weakening the strengthened condition of Weierstrass for the isoperimetric problem in the calculus of variations, IMA J. Math. Control Inf., 25 (2008), 59–74.
    [30] G. Sánchez Licea, Relaxing strengthened Legendre-Clebsch condition, SIAM J. Control Optim., 51 (2013), 3886–3902. doi: 10.1137/120903324
    [31] G. Sánchez Licea, Sufficiency for purely essentially bounded optimal controls, Symmetry, 12 (2020), 238 doi: 10.3390/sym12020238
    [32] G. Stefani, P. L. Zezza, Optimality conditions for a constrained optimal control problem, SIAM J. Control Optim., 34 (1996), 635–659. doi: 10.1137/S0363012994260945
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2096) PDF downloads(96) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog